# SDR DALA2017030101675

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE LEFT SIDE STA 661 LBL 54 FLOOR BEAM UPPER SURFACE CORRODED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS REF SRM. FABRICATED REPAIR AND INSTALLED REF SRM.
